# SDR USAA011310

- Difficulty date: September 28, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Part time: 46,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WINDSHIELD POST CRACKED .375 INCH, PILOTS UPPER WINDSHIELD POST OUTBOARD CORNER.  STAR DOUBLER INSTALLED PER SRM 53-10-01 FIG 210/EO 56937096.  (M)
